Alert archive / Indiana / Special Weather Statements in 2012
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Aug 8, 2012, 9:57 PM EDT for Franklin County, Indiana. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2012, 9:57 PM EDT (01:57 UTC)
- Expired
- Aug 8, 2012, 10:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Wilmington, OH
County Franklin County, IN
The radar
The Cincinnati radar (KILN), 107 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 10:10 PM EDT | TSTM WND DMG | Sunman, IN | TWO OUTBUILDINGS DESTROYED AND A FEW TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 2252 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
343 WWUS81 KILN 090157 SPSILN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 957 PM EDT WED AUG 8 2012 INZ066-073-074-090245- FRANKLIN IN-DEARBORN IN-RIPLEY IN- 957 PM EDT WED AUG 8 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RIPLEY...NORTHERN DEARBORN AND SOUTHERN FRANKLIN COUNTIES THROUGH 1045 PM EDT... AT 953 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SUNMAN... MOVING NORTHEAST AT 15 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN RIPLEY...NORTHERN DEARBORN AND SOUTHERN FRANKLIN COUNTIES...INCLUDING SUNMAN...PENNTOWN...WEISBURG...LAWRENCEVILLE... NEW ALSACE...DOVER AND ST. LEON. LAT...LON 3940 8497 3918 8488 3915 8520 3927 8524 $$ ASL
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Aug 8, 7:28 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Aug 8, 7:28 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 728 PM EDT WED AUG 8 2012 .SYNOPSIS... A WEAK COLD FRONT WILL REMAIN NEARLY STATIONARY ALONG THE OHIO RIVER TONIGHT INTO THURSDAY. A STRONGER COLD FRONT AHEAD OF AN ENERGETIC UPPER LEVEL LOW WILL BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE OHIO VALLEY ON THURSDAY NIGHT AND FRIDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... MADE MINOR ADJUSTMENTS TO THE FORECAST BASED ON CURRENT CONDITIONS AND THUNDERSTORM ACTIVITY. A WEAK COLD FRONT HAD DROPPED SOUTH INTO THE FORECAST AREA BY EARLY THIS EVENING. WIDELY SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE ALONG AND AHEAD OF THE COLD FRONT DUE TO WEAK LOW LEVEL FORCING AND AFTERNOON HEATING. THIS FRONT WILL CONTINUE TO DROP SOUTH TONIGHT AND BECOME NEARLY STATIONARY NEAR THE OHIO RIVER. THE SHOWER AND THUNDERSTORM ACTIVITY WILL DECREASE THROUGH THE LATE EVENING HOURS. ANOTHER CHANCE OF SHOWERS/THUNDERSTORMS WILL OCCUR IN THE EARLY MORNING HOURS ASSOCIATED WITH AN UPPER LEVEL SYSTEM. THE RISK OF ISOLATED SEVERE THUNDERSTORM ACTIVITY WILL DIMINISH THROUGH THE EVENING. THE LOWS TONIGHT WILL BE WARMER THAN WEDNESDAY NIGHT WITH LOWS IN THE MID 60S TO AROUND 70. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... THE WEAK COLD FRONT WILL LAY OUT AS A BOUNDARY ON THURSDAY AND ANOTHER MID LEVEL SHORTWAVE WILL INTERACT WITH IT. THIS WILL BRING A BETTER CHANCE OF THUNDERSTORMS ACROSS THE FORECAST AREA. WILL ALSO SEE A CHANCE OF SEVERE WEATHER WITH THE MAIN THREAT BEING DAMAGING WINDS. LOW PRESSURE WILL RIDE NE ALONG THE BOUNDARY THURSDAY NIGHT IN RESPONSE TO AN UPPER LOW STRENGTHENING OVER THE WESTERN GREAT LAKES AND CROSSING THE NORTHERN OHIO VALLEY BY EARLY FRI. MODELS HANDLE THE TRACK OF THE LOW A LITTLE DIFFERENTLY WHICH WILL IMPACT WHERE GREATEST PRECIPITATION OCCURS. THE BEST COVERAGE OF SHOWERS/THUNDERSTORMS WILL BE LATE THURSDAY INTO FRIDAY AS THE LOW APPROACHES AND MOVES THROUGH THE OHIO VALLEY REGION. WITH AN INCREASE IN CLOUDS AND PRECIPITATION THURSDAY...THE HIGH TEMPERATURES WILL BE COOLER THAN TODAY. MOST AREAS WILL SEE HIGHS IN THE 80S EXCEPT AROUND 90 IN THE FAR SE. THE LOWS THURSDAY NIGHT WILL BE IN THE 60S. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... CLOSED UPPER LOW PROGGED TO BE OVER LOWER MICHIGAN AT 12Z FRIDAY WITH SURFACE LOW POSITIONED OVER LAKE ERIE. THIS SYSTEM WILL GRADUALLY PUSH FURTHER NORTHEASTWARD INTO CANADA THROUGH THE FIRST PART OF THE WEEKEND...LEAVING MAINLY DRY AND COOLER CONDITIONS IN ITS WAKE. WENT ON THE COOL SIDE OF GUIDANCE FOR FRIDAY AS CLOUDS... PRECIPITATION...AND NORTHERLY FLOW BEHIND A FRONTAL BOUNDARY WILL KEEP TEMPERATURES DOWN. FORECASTED HIGHS FOR FRIDAY RIGHT NOW ARE ABOUT 10 DEGREES BELOW NORMAL. BOTH THE 00Z AND 12Z ECMWF RUNS HAVE BEEN A LITTLE QUICKER TO PUSH THE SYSTEM OUT OF THE AREA THAN THE LATEST NAM/GFS...SO DECIDED TO KEEP JUST SLIGHT POPS INTO SATURDAY FOR THE FAR NORTHEASTERN CWA. EXPECT A GRADUAL CLEARING SATURDAY AFTERNOON INTO THE OVERNIGHT AS THE LOW PUSHES AWAY. LOWS SATURDAY NIGHT WILL BE COOL AS HIGH PRESSURE BUILDS INTO THE REGION. WINDS WILL BECOME MORE SOUTHERLY BY SUNDAY THE HIGH DRIFTS EAST OF THE REGION. THIS WILL BE THE START OF A WARMING TREND THAT WILL CONTINUE THROUGH THE FIRST PART OF NEXT WEEK WITH TEMPERATURES BACK IN THE 80S. ONLY OTHER FEATURES OF CONCERN FOR THE EXTENDED PERIOD WILL ARRIVE MONDAY INTO MONDAY NIGHT AS THE GFS BRINGS A DECENT SHORTWAVE AND SURFACE LOW THROUGH THE REGION. NEITHER FEATURE HAS BEEN QUITE AS DEVELOPED IN THE PAST TWO ECMWF RUNS AND THUS THE ECMWF HAS BEEN TRENDING DRY. WENT AHEAD AND INTRODUCED SLIGHT POPS FOR THIS PERIOD AS THE PAST FEW GFS RUNS HAVE BEEN CONSISTENT AND THE FEATURES ARE AT LEAST EVIDENT IN THE ECMWF...BUT CONFIDENCE IN PRECIP IS NOT VERY HIGH AT THIS TIME. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A WEAK FRONTAL BOUNDARY HAVE SHIFTED OFF TO THE SOUTHEAST OF THE TERMINALS THIS EVENING. CU WILL GENERALLY DISSOLVE AFTER SUNSET WITH A LULL IN ACTIVITY EXPECTED UNTIL AFTER MIDNIGHT THURSDAY MORNING. A DISTURBANCE RIDING NORTHWESTWARD AHEAD OF A DEVELOPING STORM SYSTEM WILL PRODUCE SHOWERS AND THUNDERSTORMS TONIGHT ACROSS INDIANA AND EVENTUALLY NORTHERN OHIO. MODELS ARE HAVING A DIFFICULT TIME IN RESOLVING THIS ACTIVITY AND FORECASTING ITS EVENTUAL MOVEMENT. HOWEVER LOOKING AT RADAR TRENDS...IT DOES APPEAR THAT SOME OF THIS CONVECTION COULD AFFECT AT LEAST KDAY AFTER MIDNIGHT. LIGHT FOG/MIST COULD DEVELOP AT KILN/KLUK LATE TONIGHT BUT SHOULD BE LIMITED DUE TO INCREASING CLOUD COVER. BY THE AFTERNOON...AN APPROACHING LOW PRESSURE SYSTEM WILL TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP. THESE STORMS WILL LIKELY AFFECT ALL TERMINALS AT SOME POINT FROM THE LATE AFTERNOON THROUGH THE EVENING HOURS...SO HAVE ADDED VCTS TO ALL TAFS DURING THAT TIME. MORE FINE TUNED ADJUSTMENTS TO THAT TIME PERIOD WILL OCCUR AT A LATER TAF ISSUANCE. .OUTLOOK...THUNDERSTORMS ARE POSSIBLE INTO FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...PARKER NEAR TERM...PARKER SHORT TERM...PARKER LONG TERM...KURZ AVIATION...LATTO
Hazardous weather outlook, Aug 8, 4:44 PM EDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 444 PM EDT WED AUG 8 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-091045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 444 PM EDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A COLD FRONT SINKING SOUTH INTO THE FORECAST AREA RESULTED IN WIDELY SCATTERED TO SCATTERED THUNDERSTORMS DEVELOPING WEDNESDAY AFTERNOON. THESE THUNDERSTORMS WILL CONTINUE INTO TONIGHT. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THROUGH THIS EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BECOME MORE WIDESPREAD THURSDAY AFTERNOON INTO THURSDAY NIGHT. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...WITH DAMAGING WIND AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Aug 8, 5:05 PM EDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
505 PM EDT WED AUG 8 2012
OHZ063-064-073-080-082145-
FAYETTE OH-PICKAWAY OH-ROSS OH-HIGHLAND OH-
505 PM EDT WED AUG 8 2012
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HIGHLAND...NORTHWESTERN ROSS...SOUTHWESTERN PICKAWAY AND SOUTHERN
FAYETTE COUNTIES THROUGH 545 PM EDT...
AT 459 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS NEAR STAUNTON
AND BLOOMINGBURG...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GREENFIELD AND NEW
HOLLAND.
ALSO...NEW MARTINSBURG...ROCK MILLS...GOOD HOPE AND CLARKSBURG ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3930 8339 3942 8359 3949 8358 3961 8334
3952 8309
ASLLocal storm report, Aug 8, 5:09 PM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND DMG 2 WNW GROVEPORT 39.88N 82.93W
08/08/2012 FRANKLIN OH PUBLIC
LARGE TREE BRANCHES DOWN ALONG ALUM CREEK ROAD NEAR
HOWARD ROAD.
&&
JDRLocal storm report, Aug 8, 5:19 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
519 PM EDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND DMG 2 NNE GROVEPORT 39.89N 82.88W
08/08/2012 FRANKLIN OH AMATEUR RADIO
LARGE TREE DOWN BLOCKING ONE LANE OF US-33 NEAR HAMILTON
ROAD.
&&
SNYDERSpecial weather statement, Aug 8, 5:32 PM EDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 532 PM EDT WED AUG 8 2012 OHZ063-073-082215- FAYETTE OH-ROSS OH- 532 PM EDT WED AUG 8 2012 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN ROSS AND SOUTHEASTERN FAYETTE COUNTIES THROUGH 615 PM EDT... AT 525 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GOOD HOPE...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NORTH FORK VILLAGE. ALSO...SOUTH SALEM...FRANKFORT...BOURNEVILLE AND KNOCKEMSTIFF ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3939 8291 3922 8319 3941 8342 3950 8332 ASL
Special weather statement, Aug 8, 7:03 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
703 PM EDT WED AUG 8 2012
OHZ065-074-082345-
FAIRFIELD OH-HOCKING OH-
703 PM EDT WED AUG 8 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HOCKING AND SOUTHERN
FAIRFIELD COUNTIES THROUGH 745 PM EDT...
AT 700 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LANCASTER...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SUGAR GROVE...
ROCKBRIDGE AND BREMEN.
ALSO...NORTH BERNE...HIDEAWAY HILLS...ENTERPRISE AND LAKE LOGAN STATE
PARK ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3973 8236 3960 8237 3949 8244 3966 8278
3979 8263 3975 8236 3974 8236
ASLSpecial weather statement, Aug 8, 9:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 957 PM EDT WED AUG 8 2012 INZ066-073-074-090245- FRANKLIN IN-DEARBORN IN-RIPLEY IN- 957 PM EDT WED AUG 8 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RIPLEY...NORTHERN DEARBORN AND SOUTHERN FRANKLIN COUNTIES THROUGH 1045 PM EDT... AT 953 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SUNMAN... MOVING NORTHEAST AT 15 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN RIPLEY...NORTHERN DEARBORN AND SOUTHERN FRANKLIN COUNTIES...INCLUDING SUNMAN...PENNTOWN...WEISBURG...LAWRENCEVILLE... NEW ALSACE...DOVER AND ST. LEON. LAT...LON 3940 8497 3918 8488 3915 8520 3927 8524 ASL
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 11:28 PM EDT | Special Weather Statement | ILN | Butler | 32 min |
| Aug 9, 12:11 AM EDT | Special Weather Statement | ILN | Warren | 34 min |
| Aug 9, 12:41 AM EDT | Special Weather Statement | ILN | Montgomery | 34 min |
| Aug 9, 12:49 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Montgomery, Warren | 26 min |
| Aug 9, 1:23 AM EDT | Special Weather Statement | ILN | Clark, Greene | 37 min |
| Aug 9, 1:57 AM EDT | Special Weather Statement | ILN | Franklin, Madison | 33 min |
| Aug 9, 6:49 AM EDT | Special Weather Statement | ILN | Butler, Preble | 26 min |
| Aug 9, 8:35 AM EDT | Special Weather Statement | ILN | Franklin | 25 min |
| Aug 9, 3:47 PM EDT | Special Weather Statement | ILN | Clermont | 43 min |
| Aug 9, 3:56 PM EDT | Special Weather Statement | ILN | Licking | 34 min |
| Aug 9, 4:29 PM EDT | Special Weather Statement | ILN | Licking | 46 min |
| Aug 9, 4:41 PM EDT | Special Weather Statement | ILN | Clermont | 34 min |
| Aug 9, 4:46 PM EDT | Areal Flood Advisory | ILN | Licking | 2 hr |
| Aug 9, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 48 min |
| Aug 9, 5:12 PM EDT | Special Weather Statement | ILN | Fairfield | 48 min |
| Aug 9, 5:14 PM EDT | Special Weather Statement | ILN | Clinton | 46 min |
| Aug 9, 5:29 PM EDT | Special Weather Statement | ILN | Clinton | 46 min |
| Aug 9, 5:41 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 33 min |
| Aug 9, 5:47 PM EDT | Special Weather Statement | ILN | Fairfield | 43 min |
| Aug 9, 5:49 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette | 41 min |
| Aug 9, 5:59 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 2 hr |
| Aug 9, 6:09 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway | 2 hr |
| Aug 9, 6:10 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Scioto | 50 min |
| Aug 9, 6:22 PM EDT | Special Weather Statement | ILN | Hocking | 38 min |
| Aug 9, 6:27 PM EDT | Special Weather Statement | ILN | Fayette, Pickaway | 63 min |
| Aug 9, 6:35 PM EDT | Special Weather Statement | ILN | Ross | 40 min |
| Aug 9, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 38 min |
| Aug 9, 7:14 PM EDT | Special Weather Statement | ILN | Pike, Ross | 46 min |
| Aug 9, 7:18 PM EDT | Special Weather Statement | ILN | Franklin | 42 min |
| Aug 9, 7:20 PM EDT | Special Weather Statement | ILN | Butler | 25 min |
| Aug 9, 7:23 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 37 min |
| Aug 9, 7:58 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 47 min |
| Aug 9, 3:55 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 50 min |
| Aug 9, 4:22 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton, Pendleton | 38 min |
| Aug 9, 4:24 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more | 2 hr |
| Aug 9, 4:55 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more | 81 min |
| Aug 8, 10:38 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin | 25 min |
| Aug 8, 10:40 PM EDT | Special Weather Statement | ILN | Dearborn | 35 min |
| Aug 9, 6:05 AM EDT | Special Weather Statement | ILN | Franklin | 25 min |
Nearby
Special Weather Statements in Indiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.